# SDR DXTA2025031702718

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6188
- Aircraft time: 1,538 hours, 868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Stuck
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WITH MAIN CABIN DOOR UNLOCKED.  AND BUTTON PRESSED IN THE HANDLE WILL NOT POP OUT.   CORRECTIVE ACTION; COMPLIED OPERATIONAL WITH CHECKS LUBRICATION OF THE OF PAX THE DOOR PAX LATCH DOOR MECHANISM 9EXTERNAL IAW AND CL650 MM 12-20-04 AND 52-11-04. ALL OPS CHECKS GOOD WITH NO OTHER DEFECTS NOTED.
